# SDR AALA20170327002

- Difficulty date: March 26, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 21,595 hours, 8,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ASSY LENS CAP MISSING DURING MTC. A CHECK. LIGHT TESTED OK. REMOVED AND REPLACED LUMINAR EXIT IDENT ASSY AT DOOR EXIT RT AFT GALLEY IAW AMM 33-51-01. OPS CKS OK. THE AIRCRAFT WAS NOT GROUNDED.
